# SDR DL72S010262

- Difficulty date: February 15, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- Aircraft time: 59,278 hours, 44,311 cycles
- Engine: Pwa JT8D15A
- Engine time: 66,999 hours, 54,537 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15AHK
- Part serial: 687335
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 66,999 hours, 54,537 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF IN ATL NR 1 ENGINE COMPRESSOR STALLED AT APPROXIMATELY 400 - 500 FT AGL- EPR DROPPED TO 1.7 WITH AUTO PACK TRIP.  INSPECTED ENGINE PER M/M, RAN ENGINE PER PFHB AND TESTS OK.
